# SDR AALA20040551

- Difficulty date: May 11, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- Engine: Pwa JT8D219
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT ENGINE REDUCED TO 30 PERCENT WITH ACCOMPANING YAW. SHUT DOWN ENGINE AND RETURNED TO ELP.  LANDED OVERWEIGHT WITHOUT INCIDENT.  PERFORMED OVERWEIGHT LANDING INSPECTION. REPLACED RT ENGINE DRIVEN FUEL PUMP IAW MM 73-12-01 AND RT ENGINE FUEL CONTROL IAW WORK CARD 73-91-99.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
